| Model Number |
MORLEY |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
Event or Problem Description
It was reported to boston scientific corporation that a captiflex medium oval flexible snare was used during a procedure performed on (b)(6) 2024.During the procedure, when the package was opened, the cautery prongs were missing.They were not attached to the snare.The procedure was completed successfully.There were no patient complications reported as a result of this event.